Extra-strength non-aspirin- 250 2-packs- 500 tablets per dispenser box

Manufacturer Part Number (MPN):   J420
DropshipDirect™ SKU Number:   DFIRSJ420
UPC/ISBN:    092265104203
Brand:  First Aid Only

Quantity: 42 units

Product Type:  First Aid
MSRP (Suggested Retail Price):   $ 37.38
Please LOGIN to view Wholesale Data

+
-
Estimated Lead Processing Time:   3-5 business days
True ShippingSpeed™:   Login Required
Order Cancel Rate (OOS):   Login Required
Shipping Method/Cost (USD):   FedEx Rates from zipcode 98682
RecentRecord™ Accuracy:   NEVER updates (product changed )

Comparable to Extra-Strength Tylenol®, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.




Dimensional Weight: 1.0 lb
Country Origin: unknown

RELATED CATEGORIES:    All | All Products | At Home | Emergency | FedEx Shipping | First Aid | First Aid Only | Returnable Products |
Date Product Added:   02/07/16 at 02:05:40 PM

Recently Viewed